# SDR IPXA2020090865901

- Difficulty date: August 24, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB71161
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C WHILE PERFORMING TASK CARD 7633 CRACKS WERE DETECTED AT 6EA FASTENER HOLES AT LOWER WING SKIN AT ACCESS CUTOUT 536AB XORS 696.730.  REPAIRED 6EA CRACKED HOLES ON LT LOWER WING SKIN AT 536AB CUTOUT XORS 696.730 IAW SRM 57-20-02 REPAIR 5.  (MINOR)
